MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000SC-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A lot number has been provided.A device history lot number review is pending.
 
Event or Problem Description
The event occurred on an unspecified date in may 2025 and involved a spiros¿, closed male luer w/red cap, 10 units where it was reported that spiros leaked outside of internal chamber of device.The event occurred during infusion.There was patient involvement, no adverse event but there was delay in therapy.
 
Event or Problem Description
A medsun medwatch uf/importer report #(b)(4) was received on 25-aug-2025 stated that the spiros in use for intrathecal methotrexate was faulty, and drug was leaking outside of the chamber of the closed system.Incident did not reach the patient.The original intended procedure was for chemotherapy treatment.
 
Additional Manufacturer Narrative
Received one (1) used unit ch2000sc-10 spiros connected to one (1) used list# unknown 10 ml syringe for inspection.Yellow fluid appeared to be outside of the fluid path as received.Fluid was infused and withdrawn with the syringe.No restrictions in flow and no leakage.The set was leak tested per product specifications.There was no leakage.The reported complaint can be confirmed due to the evidence of internal leakage as received.The probable cause is unknown.The complaint was unable to be replicated or confirmed.The device history lot number was reviewed, and no nonconformities were found that would have led to the reported complaint.Updated information in d9.Additional information in section b, d10, e, and g.

Brand Name
SPIROS¿, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22367370
Report Number9617594-2025-01399
Device Sequence Number7918561
Product Code ONB
UDI-Device Identifier00840619042769
UDI-Public(01)00840619042769(17)290501(10)13999800
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000SC-10
Device Lot Number13999800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHOTREXATE, UNK MFR
Patient SexUnknown